# SDR PCAA9700617

- Difficulty date: November 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817EX
- Make and model: Dhav DHC8102
- Aircraft serial: 191
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY FLOOR PROXIMITY LIGHTING SYSTEM BULBS INOPERATIVE.  REPAIRED OPEN CIRCUIT IN EMERGENCY FLOOR PROXIMITY LIGHTING SYSTEM WIRING.  OPERATIONAL TEST NORMAL.  A/C RETURNED TO SERVICE.  (M)
